# SDR 20001207SH012

- Difficulty date: November 27, 2000
- Submitted: December 7, 2000
- Operation: General aviation
- Aircraft: N7752X
- Make and model: Cessna 172B
- Aircraft serial: 17248252
- System (JASC): 7920 · Engine Oil Distribution (Airframe Furnished)
- Part: Hose
- Condition: Broken
- Location: Oil Pressure
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

DURING ANNUAL INSPECTION, OIL PRESSURE HOSE WAS FOUND WET WITH OIL.  AFTER REMOVING HOSE, HOSE CRACKED AND BROKE WHEN TWISTED.  FUEL HOSE WAS CHECKED AND WAS IN THE NEAR SAME CONDITION.  NO LOG ENTRY FOUND AS TO WHEN AND IF THESE HOSES HAD BEEN REPLACED.  (X)
